MathSciNet Relay Station
MathSciNet bibliographic data
MR2551497 60G46 (42B15 46B20)
Geiss, Stefan; Montgomery-Smith, Stephen; Saksman, Eero On singular integral and martingale transforms. Trans. Amer. Math. Soc. 362 (2010), no. 2, 553–575.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement